| Model Number |
HP8 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
End user states "some, only a few, could not quantify she noted had the no touch sleeve stuck inside the side seals of the packaging of the catheter and to remove the catheter with the sleeve she would have to unpeel the entire catheter packaging apart to release the sleeves.She used them, no harm noted.".
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
Additional Manufacturer Narrative
Retained sample findings: sleeve compression: no retained samples exhibited sleeves trapped within the packaging seal, suggesting it may have been an isolated occurrence.Root cause analysis: sleeve compression: the packaging work instructions did not specify proper sleeve placement, leading to occasional misalignment that resulted in compression during the heat-sealing process.The issue was not detected in final inspections, allowing defective units to be shipped.Corrective & preventive actions: ·revise packaging guidelines to explicitly define correct sleeve placement.·retrain staff on catheter positioning and sealing inspection procedures.Should additional information become available, a follow-up report will be submitted.Fda registration number : reporting site: 1049092, manufacturing site: 3005471919.
Event or Problem Description
To date no additional patient or event details have been received.
Event or Problem Description
To date, no additional patient or event details have been received.
Additional Manufacturer Narrative
Retained sample findings: ¿sleeve compression: no retained samples exhibited sleeves trapped within the packaging seal, suggesting it may have been an isolated occurrence.Root cause analysis: ¿sleeve compression: the packaging work instructions did not specify proper sleeve placement, leading to occasional misalignment that resulted in compression during the heat-sealing process.The issue was not detected in final inspections, allowing defective units to be shipped.Corrective & preventive actions: ¿revise packaging guidelines to explicitly define correct sleeve placement.¿retrain staff on catheter positioning and sealing inspection procedures.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005471919.